# SDR UPS99829377

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, BATTERY VOLTAGE 22V ON BISE CK.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, PER MM-33-50-01, OPS CK NORMAL P/N OFF 60-1223-5, P/N ON 5708458-503, P/N OFF 230 S/N ON 187.
